# SDR YENA2025022500193

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 79,900 hours, 29,023 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1979, DCA-FLL. 'UPON LANDING INFLIGHT WORKING REAR OF AIRCRAFT COMPLAINED OF ODOR ON DECENT, NO SMELL IN COCKPIT OR FRONT CABIN; FOUND APU COOLING FAN LEAKING REF LOG PG 4236461-2 COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. LEVEL 1 TYPE 1 WAS PERFORMED. PACK BURN AND HEPA FILTERS R+R A/C OK FOR SVC PER TSM 05-50-00.'
